# SDR DALA13031493216

- Difficulty date: June 23, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 67,893 hours, 30,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON LT AND RT LOAD TRANSMITTING PROFILE LOCATED INTERNAL STRUCTURE OF RT AFT EMERGENCY EXIT 844 MEASURES ARE LT L=1" RT L=3" APPROX. REPLACED LT AND RT LOAD TRANSMITTING PROFILE LOC.  INTERNAL STRUCTURE OF RT AFT EMERGENCY EXIT 844 IAW SRM 51-72-11 AND DWG D52279040.
